| Model Number |
1218-36-758 |
| Medical Device Problem Codes |
Fracture (1260); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient was revised due to dislocating.During the surgery, dr.Noticed signs of a possible infection and took cultures and tissue samples to check.He then disassociated the constrained liner from the cup without using any tools and said that the inner locking ring on the liner was broken.He then cleaned the joint out, put in a new constrained liner and head with the addition of antibiotic beads to the joint space.Doi: (b)(6) 2020, dor: (b)(6) 2021, affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.